# SDR AALA202412020218

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 38,796 hours, 7,848 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS HARD TO CLOSE. OPEN LIGHT WAS ILLUMINATED WHEN DOOR WAS CLOSED. WAS EXTINGUISHED WHEN THE DOOR WAS SLAMMED. ALSO HARD TO OPEN WITH THE TWIST HANDLE. MAINTENANCE CLEANED THE DEBRIS AND LUBED THE FLIGHT DECK DOOR. A STATSFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
